# SDR VNAA202302040004

- Difficulty date: March 26, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N616NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15426
- Aircraft time: 6,455 hours, 6,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146013
- Condition: Nicked
- Location: Zone 100
- Part time: 6,455 hours, 6,782 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON EXTERNAL FUSELAGE SKIN BTW FS 1000.00 TO FS 1047.00, BTW STGR 27 TO STGR 22 RH

NICKS ON EXTERNAL FUSELAGE SKIN BTW FS 1000.00 TO FS 1047.00, BTW STGR 27 TO STGR 22 RH WERE REPAIRED PER EA 23-C9-53-0319 REV. IR SECTION III - PERMANENT REPAIR
